# SDR ASAA2018011523181

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,224 hours, 4,760 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED,  UNABLE TO RECOVER.  SINGLE FMC OPS USED.  ACFT GROUNDED.  REBOOTED THE FMC,  TESTED GOOD.
